# SDR DL757954141

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N634DL
- Make and model: Boeing 757232
- Aircraft serial: 23615
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Track
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, SEVERAL EMERGENCY TRACK LIGHT MODULES FOUND LOOSE AND OUT OF TRACK IN FWD CABIN.  SECURED TRACK MODULES RETURNED TO SERVICE.
